Universidad Complutense de Madrid
E-Prints Complutense

On the approximate controllability of variational inequalities and others nonlinear parabolic problems

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso (1991) On the approximate controllability of variational inequalities and others nonlinear parabolic problems. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 312 (7). pp. 519-522. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

187kB

Official URL: http://cat.inist.fr/?aModele=afficheN&cpsidt=19661531



Abstract

We show how the approximate controllability of nonlinear parabolic problems may fail although it is a well-known property for linear equations. For the case of the obstacle problem the answer depends on the negativeness of the righ hand side term and for semilinear equations it depends on the sub or superlinear character at the infinity of the nonlinear term.


Item Type:Article
Uncontrolled Keywords:approximate controllability; nonlinear parabolic problems; obstacle problem
Subjects:Sciences > Mathematics > Differential equations
ID Code:16280
Deposited On:10 Sep 2012 08:08
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page